# SDR CALA0100201

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A VERTICAL GOUGE IN FUSELAGE EXTERNAL SKIN FROM WINDOW EDGE TO LAP SEAM AT STA 877, STRINGER 14L.  THE SKIN WAS REPAIRED IAW ECRA 5330-03037.
